Metrics

From
Symmetric Identities Involving q-Frobenius-Euler Polynomials under Sym (5) by Serkan Araci, Ugur Duran and Mehmet Acikgoz Turkish Journal of Analysis and Number Theory. 2015, 3(3), 90-93 doi:10.12691/tjant-3-3-5
Views
8856
Html 8285
Abstract 571
16 October 2015 (publication date) through 06 December 2022 *
14.85 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4474
PDF1315
Epub1188
XML1371
PPT0
Figures332
Tables268
Export: 2966
RIS980
BibTex973
Endnote1013
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
20
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com